Texas, 2024

Excessive Heat and Heat in Texas, August 7 to 9, 2024

August 7 to 9, 2024 · NWS FWD · 46 events in 46 counties and zones

Another short-lived heat wave in early August produced widespread above-normal temperature with triple digit readings and dangerous heat index values across most of North and Central Texas.

Where it happened

Every event with a place to put it; 46 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
9
Property damage
None recorded
Crop damage
None recorded
Events
46

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

Another short-lived heat wave in early August produced widespread above-normal temperature with triple digit readings and dangerous heat index values across most of North and Central Texas.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Aug 7, 4:18 AM CST, 7 hours 42 minutes earlier.

Area forecast discussion, Aug 7, 4:18 AM CST, 7 hours 42 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
518 AM CDT Wed Aug 7 2024

...New Aviation, Short Term...

.SHORT TERM... /NEW/
Update:

Forecast remains on track with only minor adjustments needed
based on the latest data and surface observations. It's going to
be yet another hot day with afternoon highs soaring into the
triple digits. The risk for heat illness is on the upward trend,
so please take it easy out there and stay well hydrated today!

Reeves

Previous Discussion:
/Through Thursday Afternoon/

Heat will remain the dominant weather headline through the next
couple of days, with afternoon highs soaring into the upper 90s to
mid 100s across all of North and Central Texas. Heat indices will
gradually be on the rise by Thursday, ranging between 105 and 112
degrees. This will lead to dangerous conditions during peak
heating hours, prompting the current Heat Advisory to continue
through 9 PM Thursday evening. An Excessive Heat Warning may be
warranted in future forecast updates for the eastern portion of
North and Central Texas on Thursday as well. Regardless, remember
to take frequent breaks, drink plenty of water, and wear light-
colored clothing if you are out working in this heat. Heat illness
will likely be on the rise, and it is important to take seriously.

Reeves

&&

.LONG TERM... /Issued 358 AM CDT Wed Aug 7 2024/
/Thursday Night Onward/

Key messages:

- Above normal temperatures will continue this weekend, however,
  most locations will remain at or below 100 degrees.

- Most locations will not see precipitation the next 7 days.

- An uptick in the fire potential is expected.

----------------------------------------------------------------

With a mostly zonal orientation of the jet stream across the
northern third of the CONUS, the ridge currently across the four
corners will gradually shift eastward. By Friday, the center of
high pressure will be entering our region, however, a subtle
weakness in the high will emerge out of Front Range and move
toward the Arklatex region. This weakness will likely lead to
increased cloud cover on Friday, knocking a few degrees off of our
expected highs compared to Thursday. Those across North Texas are
likely to see more clouds, therefore, upper 90s will prevail. For
Central Texas, less clouds will lead to another day of triple
digit heat.

As we head into Saturday and Sunday, an East Coast trough may
help push a back door cold front into the Southern Plains.
Confidence in just how far south this front will make it remains
low at this time. The latest guidance suggest this front may stall
somewhere across North Texas and introduce a low chance for a few
showers and storms. Again, confidence remains low at this time
given the evolution of the East Coast trough. A less than 20%
chance of precipitation has been introduced across northeast
Texas on Sunday.

As we begin a new work week, the area of high pressure will be
centered atop North and Central Texas. Dry conditions will prevail
next week along with a return of widespread triple digit heat.

Of note, the lack of widespread wetting rain, especially across
western North and Central Texas, will lead to a rise in potential
wildfire activity. Due to the wet spring we experienced, grasses
were able to readily grow, however, this will prove to be a
potential hazard as fuels continue to dry in this persistent dry
heat. As we continue to have a mostly dry forecast, be cognizant
of the dry fuels and help avoid any potential new fires.

Hernandez

&&

.AVIATION... /NEW/
/12z TAFs/

Concerns...None at this time.

VFR conditions will prevail across all TAF sites through the
period. Light southerly to southeasterly winds will persist
through the day, with occasional variability at times.

Reeves

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth   103  80 103  80  99 /   0   0   0   5  10
Waco               102  77 103  78 101 /   0   0   0   0  10
Paris              102  76 101  76  95 /   0   0   0   5   5
Denton             104  77 105  77  99 /   0   0   0   5  10
McKinney           103  78 104  78  98 /   0   0   0   5   5
Dallas             104  81 106  81 100 /   0   0   0   5   5
Terrell            101  77 102  77  98 /   0   0   0   5   5
Corsicana          103  78 104  79 100 /   0   0   0   0   5
Temple             103  76 104  77 102 /   0   0   0   0   5
Mineral Wells      105  75 106  76 100 /   0   0   0   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 1 PM this afternoon to 9 PM CDT Thursday for
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, Aug 7, 2:57 AM CST, 9 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
357 AM CDT Wed Aug 7 2024

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-080900-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
357 AM CDT Wed Aug 7 2024

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.

Hot temperatures today will increase the risk for heat related
illnesses. Drink plenty of water, wear light-colored clothing and
seek shade often.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The heat will intensify on Thursday, further increasing the risk for
heat related illnesses.

An isolated storm or two will be possible along the Red River in
northeast Texas Sunday afternoon. Severe weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

42 heat, 4 excessive heat. Local standard time, as filed.

Excessive Heat, Young

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Young forecast zone
Reported by
Official NWS Observations
Coordinates
33.177, -98.688 (the zone’s center; the record gives no point)

High temperatures in the 104 to 108 degree range affected much of the County during the afternoon hours of August 7 and 8.

Excessive Heat, Jack

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Jack forecast zone
Reported by
Official NWS Observations
Coordinates
33.234, -98.172 (the zone’s center; the record gives no point)

High temperatures in the 104 to 108 degree range affected much of the County during the afternoon hours of August 7 and 8.

Excessive Heat, Stephens

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Stephens forecast zone
Reported by
Official NWS Observations
Coordinates
32.736, -98.836 (the zone’s center; the record gives no point)

High temperatures in the 104 to 108 degree range affected much of the County during the afternoon hours of August 7 and 8.

Excessive Heat, Palo Pinto

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Palo Pinto forecast zone
Reported by
Official NWS Observations
Coordinates
32.753, -98.313 (the zone’s center; the record gives no point)

High temperatures in the 104 to 108 degree range affected much of the County during the afternoon hours of August 7 and 8.

Heat, Montague

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Montague forecast zone
Reported by
Official NWS Observations
Coordinates
33.676, -97.725 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Cooke

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Cooke forecast zone
Reported by
Official NWS Observations
Coordinates
33.639, -97.213 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Grayson

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Grayson forecast zone
Reported by
Official NWS Observations
Coordinates
33.627, -96.678 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Fannin

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Fannin forecast zone
Reported by
Official NWS Observations
Coordinates
33.594, -96.107 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Lamar

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Lamar forecast zone
Reported by
Official NWS Observations
Coordinates
33.667, -95.571 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Wise

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Wise forecast zone
Reported by
Official NWS Observations
Coordinates
33.216, -97.654 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Denton

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Denton forecast zone
Injuries
0 direct, 9 indirect
Reported by
Official NWS Observations
Coordinates
33.205, -97.117 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8. Denton County Public Health reported 9 heat related illnesses on these 2 days.

Heat, Collin

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Collin forecast zone
Reported by
Official NWS Observations
Coordinates
33.188, -96.572 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Hunt

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Hunt forecast zone
Reported by
Official NWS Observations
Coordinates
33.124, -96.085 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Delta

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Delta forecast zone
Reported by
Official NWS Observations
Coordinates
33.386, -95.672 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Hopkins

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Hopkins forecast zone
Reported by
Official NWS Observations
Coordinates
33.150, -95.564 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Parker

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Parker forecast zone
Reported by
Official NWS Observations
Coordinates
32.778, -97.805 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Tarrant

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Tarrant forecast zone
Reported by
Official NWS Observations
Coordinates
32.772, -97.291 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Dallas

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Dallas forecast zone
Reported by
Official NWS Observations
Coordinates
32.767, -96.778 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Rockwall

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Rockwall forecast zone
Reported by
Official NWS Observations
Coordinates
32.898, -96.408 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Kaufman

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Kaufman forecast zone
Reported by
Official NWS Observations
Coordinates
32.599, -96.288 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Rains

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Rains forecast zone
Reported by
Official NWS Observations
Coordinates
32.870, -95.793 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Van Zandt

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Van Zandt forecast zone
Reported by
Official NWS Observations
Coordinates
32.564, -95.836 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Eastland

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Eastland forecast zone
Reported by
Official NWS Observations
Coordinates
32.327, -98.832 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Erath

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Erath forecast zone
Reported by
Official NWS Observations
Coordinates
32.236, -98.218 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Hood

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Hood forecast zone
Reported by
Official NWS Observations
Coordinates
32.430, -97.832 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Somervell

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Somervell forecast zone
Reported by
Official NWS Observations
Coordinates
32.222, -97.774 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Johnson

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Johnson forecast zone
Reported by
Official NWS Observations
Coordinates
32.379, -97.366 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Ellis

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Ellis forecast zone
Reported by
Official NWS Observations
Coordinates
32.348, -96.794 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Comanche

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Comanche forecast zone
Reported by
Official NWS Observations
Coordinates
31.948, -98.558 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Mills

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Mills forecast zone
Reported by
Official NWS Observations
Coordinates
31.495, -98.595 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Hamilton

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Hamilton forecast zone
Reported by
Official NWS Observations
Coordinates
31.705, -98.111 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Bosque

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Bosque forecast zone
Reported by
Official NWS Observations
Coordinates
31.900, -97.634 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Hill

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Hill forecast zone
Reported by
Official NWS Observations
Coordinates
31.991, -97.132 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Navarro

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Navarro forecast zone
Reported by
Official NWS Observations
Coordinates
32.047, -96.472 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Henderson

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Henderson forecast zone
Reported by
Official NWS Observations
Coordinates
32.212, -95.854 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Freestone

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Freestone forecast zone
Reported by
Official NWS Observations
Coordinates
31.705, -96.149 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Anderson

When
August 7, 12:00 PM CST to August 8, 7:00 PM CST
Where
Anderson forecast zone
Reported by
Official NWS Observations
Coordinates
31.813, -95.653 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 and 8.

Heat, Lampasas

When
August 7, 12:00 PM CST to August 9, 7:00 PM CST
Where
Lampasas forecast zone
Reported by
Official NWS Observations
Coordinates
31.196, -98.241 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 through August 9.

Heat, Coryell

When
August 7, 12:00 PM CST to August 9, 7:00 PM CST
Where
Coryell forecast zone
Reported by
Official NWS Observations
Coordinates
31.391, -97.799 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 through August 9.

Heat, McLennan

When
August 7, 12:00 PM CST to August 9, 7:00 PM CST
Where
McLennan forecast zone
Reported by
Official NWS Observations
Coordinates
31.552, -97.202 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 through August 9.

Heat, Bell

When
August 7, 12:00 PM CST to August 9, 7:00 PM CST
Where
Bell forecast zone
Reported by
Official NWS Observations
Coordinates
31.038, -97.478 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 through August 9.

Heat, Limestone

When
August 7, 12:00 PM CST to August 9, 7:00 PM CST
Where
Limestone forecast zone
Reported by
Official NWS Observations
Coordinates
31.546, -96.580 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 through August 9.

Heat, Falls

When
August 7, 12:00 PM CST to August 9, 7:00 PM CST
Where
Falls forecast zone
Reported by
Official NWS Observations
Coordinates
31.253, -96.936 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 through August 9.

Heat, Milam

When
August 7, 12:00 PM CST to August 9, 7:00 PM CST
Where
Milam forecast zone
Reported by
Official NWS Observations
Coordinates
30.786, -96.977 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 through August 9.

Heat, Robertson

When
August 7, 12:00 PM CST to August 9, 7:00 PM CST
Where
Robertson forecast zone
Reported by
Official NWS Observations
Coordinates
31.027, -96.513 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 through August 9.

Heat, Leon

When
August 7, 12:00 PM CST to August 9, 7:00 PM CST
Where
Leon forecast zone
Reported by
Official NWS Observations
Coordinates
31.297, -95.996 (the zone’s center; the record gives no point)

High temperatures of 103 or greater, and/or heat index values of 105 or greater impacted much of the county during the afternoon hours of August 7 through August 9.

What these are

Excessive Heat
Heat at or above the local excessive heat warning criteria, or heat that caused deaths.
Heat
Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2024Every state in 2024This day in weather historyWarnings in Texas, August 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1210369, 1210370, 1210371, 1210372, 1210373, 1210374, 1210375, 1210376, 1210377, 1210378, 1210379, 1210380, 1210381, 1210382, 1210383, 1210384, 1210385, 1210386, 1210387, 1210388, 1210389, 1210390, 1210391, 1210392, 1210393, 1210394, 1210395, 1210396, 1210397, 1210398, 1210399, 1210400, 1210401, 1210402, 1210403, 1210404, 1210405, 1210406, 1210407, 1210408, and more.